# SDR QXEA2009120701021

- Difficulty date: December 2, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 21,321 hours, 22,189 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Linkage
- Part number: 468483
- Condition: Worn
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AFTER LEVEL-OFF IN CRUISE FLIGHT THE LT AND RT GEAR UNSAFE AND GEAR HANDLE LIGHTS ILLUMINATED FOR 2 SECONDS AND THEN REMAINED OFF. NORMAL GEAR EXTENTION WITH NORMAL INDICATIONS WAS ACCOMPLISHED FOR LANDING. FERRY. PSEU SHOWS LGDRCL AND RGDRCL NEAR GAP TOO LARGE IN RIGGING HISTORY. INSP AND FOUND LT AND RT MLG AFT DOOR LINKAGES WORN. REPLACED LT AFT DOOR LINKAGE, AND RT AFT DOOR LINKAGE. PERFORMED OPS TEST OF LANDING GEAR PRIMARY EXTENSION AND RETRACTION IAW 32-31-00-710-801, OPS TEST GOOD. RETURNED TO SERVICE.
